Addiction: Substance Abuse Community
long term tramadol use
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

long term tramadol use

Hello, I need some help regarding tramadol.I discovered it 8 months ago when a co-worker gave me two for menstrual cramps. I loved the way they rid me of pain and they gave me a sense of "well-being" and energy. I since then, purchased a rx online and have been taking approximately 3-4 50 mg tabs daily. (Usually 5 days per week, I skip 2 days) I'm sure that my body has come to rely on them. I am most concerned with the long term effects on my bodily organs. I would like to know what tramadol can do to my system if I keep taking them regularly. I would never take more than 3-4 daily, and I have no history of addiction.I do not drink or take any other drugs  I just want to make sure that I am not harming my body in any way. Any information would be greatly appreciated. Thank you
Related Discussions
2 Comments Post a Comment
Blank
Avatar_n_tn
I mean this in the nicest way but i think tramadol are worthless. When ever i take them they dont help with pain and i feel like i just took tylenol. I know there are alot of people on here addicted to tramadol so im only speaking for myself. But i have recently spoke to a Docter and he said tramadol are non narcotic and non opoiod but they trigger the part of your brain that opiates trigger. My opinion tramadol is worthless just my opinion though. I guess i could never get addicted to something that is just like tylenol. But on the other hand many on here have horrible withdrawls from tramadol also so they will pry post u and be of more help i am more of a vicoden person myself. All in all good luck to u hope everything works out Lots of luv to u~~~Chros
Blank
Avatar_m_tn
Let me tell you - and I can't say 100% but:

With past WDs before I started taking Tramadol, I'd be physically ill 2-3 days, and mentally sad for 3-4 -- usually feeling somewhat 'normal' by 5-6.

The last few times I went through WDs, I was also taking Tramadol, to get me from Rx to Rx -- well, I finally stopped both, and it took me almost 13 days before I felt better mentally.

Was this due to Tramadol? *I* think so, but I can't say for sure.

In any case, it effects your Seratonin, and once you stop, your brain is going to have to compensate, it only makes sense that the depression is due to the lack of stimulation.

My suggestion, taper off the Tramadol. -- But I am by no means an expert.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
Avatar_f_tn
Blank
jifmoc
los angeles, CA
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_m_tn
Blank
weaver71
Other
4522800_tn?1405696702
Blank
VICourageous
ID
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ